You should go for a review with your doctor and take the opinion. You can simply eat healthy food ( preferably natural/organic foods ) and exercise moderately every day. Take only prescribed medicines.
U also should have mentioned your father's age dear.
Don't worry for his fatty liver issue. With few liver activating and rejuvenating medicines and just one to two sittings of virechan (a panchkarma procedure could be done at home, for speedy detoxification of body. He will feel huge difference in his body. Whatever toxins remaining in his body will completely be flushed out. After that his rasayan chikitsa would be done for complete rejuvenation of your body. For the concern of diabetes start BGR 34 (aimil) for gud results.
U can consult us online for with complete history for ayurveda treatment.
Medicines would be prepared according to the body type of patients. And they would be delivered to your address via courier.
MBBS, Fellowship in Diabetes, PGDM Reproductive and Child Health , CCMH, ACMDC (Diabetes and Cardiovascular Disease )
Dose adjustment needed. Insulin shd be given 2/3rd in the morning while I was remaining 1/3rd in the evening. That's the correct pattern. Cetapin is metformin only which is already there on amaryl m. You shd rather have medicine of another group. Call me if needed for proper treatment. Regards.
Since you are overweight, it is better you continue medication and you also follow medical nutrition therapy for your meals. And increase your physical activity. Sugars may start increasing again any time if precautions are not taken.
You can try your best by leading a healthy and balanced lifestyle. Eat healthy food (read balanced diet ). Keep eating the variety of grains and pulses which are natural (unpolished / organic ). Maintain ideal weight by taking care of the calories and exercising everyday. (Learn Yoga and pranayam and do it consistently for better results) You can take any sports also. Go for regular health check up and do the tests suggested by the doctor so that the doctor can assess your overall health and advise accordingly. There are chances that your sugar level stabilises and the doctor may have to reduce or change the medicine based on the reports. Keep inspiring yourself to do better and enjoy life as it comes. You can revert with your queries again.
Hello Lybrate user,
Before prescribing any thing we need some information like. Vitals.Purpose. Medical history. Family history. Occupation.Physical activity. Daily routine
And many more
So, if you want to contact us, you can contact us directly thru Lybrate.
MBBS, CCEBDM, Diploma in Diabetology, Diploma in Clinical Nutrition & Dietetics, Cetificate Course In Thyroid Disorders Management (CCMTD)
Mr. lybrate-user, Thanks for the query.
I have gone through the details given. Usually Glycomet 500 mg (Metformin 500 mg) does not lead to any hypoglycemic symptoms. 84 mg is not very low. Hypoglycemic symptoms are noticed when blood glucose goes below 70 mg or 60 mg. That happens with drugs like Glimiperide, not with metformin. Please check your HbA1c% and inform. Thanks.